# SDR FDEA201606152017

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Angle
- Part number: ABA7187502
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SUPPORT ANGLE CRACKED ON UPPER FWD CORNER OF DOOR, ABOVE NR 8 BEAM, MARKED DOT 1, 2016-06-15.  REMOVED SUPPORT ANGLE FROM R-1 DOOR, INSTALLED THE NEW PART.
